# SDR DALA2015120307370

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Misrepaired
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 365-377, LBL 25, FLOOR BEAM STABILIZATION STRAP HAS IMPROPER PREVIOUS REPAIR INSTALLED AT BS 365 AND STRAP IS CRACKED ABOVE REPAIR AT BS 375.5. FLOORBEAM STABILIZATION STRAP AT BS 365-377, LBL 25 HAS IMPROPER PREVIOUS REPAIR INSTALLED AND 2 EA ADDITIONAL CRACKS AT BS 365, LBL 24.75 CRACK NR 1 IS .950" IN LENGTH, CRACK NR 2 IS .850" IN LENGTH.  R & R FLOORBEAM STABILIZATION  STRAP FROM BS 345 TO BS 418 AT LBL 25 REF DWG 141N5150, SRM 51-40-02, PG 21.
